# SDR SWAA2024031261344

- Difficulty date: March 9, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 26,980 hours, 13,191 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT F/A SEAT I/B FLASHLIGHT INOP<[01] R+R'D L/H AFT F/A I/B FLASHLIGHT BATTERY. OP'S CK GOOD. REF AMM 25-64-00;[02] 02 - INSPECTED PER [AMM 25-64-00-900-806-NG (FLASHLIGHT BATTERY REPLACEMENT - PERMANENT)]
